# SDR IXXA20130910043

- Difficulty date: September 10, 2013
- Submitted: September 13, 2013
- Operation: Air carrier
- Aircraft: N754CX
- Make and model: Boeing 757-2Y0
- Aircraft serial: 26154
- Aircraft time: 53,898 hours, 23,067 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Hinge Fitting
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MX AND ENGINEERING SERVICES REPORTED THE NR 1 ENGINE OTBD THRUST REVERSER INNER HINGE FITTING WAS FOUND TO BE CRACKED.  MX AND ENGINEERING SERVICES PERFORMED A HFEC INSPECTION OF THE DAMAGED HINGE TO DETERMINE THE EXACT LENGTH OF THE CRACK IAW NDT MANUAL STOP DRILLED THE CRACK AND SURFACE WELDED THE CRACK ON BOTH SIDES OF THE HINGE LUG USING 17-4PH WELDING ROD IAW ATI EO 78-757-4950, REV 1, APPROVED ON FORM 8110-3.
